# SDR SWAA2023041917569

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB HAS CORROSION.<[01] REMOVED DAMAGE OF .012IN OF MATERIAL. REMAINING THICKNESS OF .038IN. ORIGINAL THICKNESS OF .050IN. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. SO REQUIRES REPLACEMENT.;[02] REMOVED AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB. ALL WORK REFERENCE SRM 51-40-02.;[03] INSTALLED NEW AFT CARGO CUTOUT LOWER THRESHOLD WEB IAW SRM 51-40-02;[04] VERIFIED C/A #3.
